Welcome to HealthcareMagic forum.
After having read through the details, if feel you might be suffering with heart rhythm disturbances - paroxysmal supraventricular tachycardia
Paroxysmal supraventricular tachycardia (PSVT) is a heart rhythm disturbance which is sudden in onset and last for few minutes. Symptoms of dizziness
, reduced consciousness (feeling that you are about to faint) or loss of consciousness
can be associated with it. A few people can have nausea/vomiting
during or after this episode.
I suggest you not to take this lightly. Consult your cardiologist near your locality for complete evaluation. He / she may perform an EKG, echocardiogram
, few blood tests and if needed Holter monitoring to rule out PSVT. Medications can be prescribed after the clinical examination and evaluation.
I expect you to do better with anti-arrhythmic drugs. So please consult your cardiologist at the earliest.
Hope this helps.
Wish you good health